# SDR REXA2019062700962

- Difficulty date: May 20, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Aircraft time: 29,634 hours, 28,476 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 601R3600817
- Condition: Cracked
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAPR PRESSURE BULKHEAD Z-MEMBER BL0.0 WL 112 HAS INDICATION NOTED 2 INCHES LONG 60% FSH FAILED NDT INSPECTION.                       
(FROM CONTINUATION CARD OP69) REPAIRED IAW BOMBARDIER GREO 601R-53-61-1285 REV E.
